|pain all over
Mar 5, 2008
I asked my doctor to be removed from my meds for i have developed pain in both feet- they feel sprained, elbow pain leg pain in calfs and ralms of my hands ache when i clench a fist I am very alarmed by this develpoments
| Response from Dr. Henry
Some HIV medications (particularly the D drugs D4T, ddI, and ddC) can cause peripheral neuropathy. HIV itself and a range of other conditions (such as diabetes, vitamin deficiencies) can cause or aggravate peripheral neuropathy. Stopping HIV meds can put a patient at increased risk for a host of both AIDS and non-AIDS health conditions including worsening of peripheral neuropathy if due to HIV. Substitution of any offending drugs with an alternative more nerve friendly HIV drug is recommended if options are available. Aggressive pain control is important for quality of life to make things tolerable. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Percentage Of People Die From Bacterial Vaginosis?
- What Is The Meaning Of Chlamydia Igm Negative?
- What Does Herpes Do To Immune System?
- What Damage Can Chlamydia Do To Your Body?
- What Are The Chances Of Getting Genital Herpes?
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.